Approximation of functions of two variables by some operators in weighted spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999), pp. 63-82.
@article{RSMUP_1999__101__63_0,
     author = {Firlej, B. and Le\'sniewicz, M. and Rempulska, L.},
     title = {Approximation of functions of two variables by some operators in weighted spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {63--82},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {101},
     year = {1999},
     zbl = {0934.41017},
     mrnumber = {1705280},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1999__101__63_0/}
}
TY  - JOUR
AU  - Firlej, B.
AU  - Leśniewicz, M.
AU  - Rempulska, L.
TI  - Approximation of functions of two variables by some operators in weighted spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1999
DA  - 1999///
SP  - 63
EP  - 82
VL  - 101
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1999__101__63_0/
UR  - https://zbmath.org/?q=an%3A0934.41017
UR  - https://www.ams.org/mathscinet-getitem?mr=1705280
LA  - en
ID  - RSMUP_1999__101__63_0
ER  - 
Firlej, B.; Leśniewicz, M.; Rempulska, L. Approximation of functions of two variables by some operators in weighted spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999), pp. 63-82. http://www.numdam.org/item/RSMUP_1999__101__63_0/

[1] M. Becker, Global approximation theorems for Szasz-Mirakjan and Baskakov operators in polynomial weight spaces, Indiana Univ. Math. J., 27 (1) (1978), pp. 127-142. | MR 493079 | Zbl 0358.41006

[2] M. Becker - D. Kucharski - R.J. Nessel, Global approximation theorems for the Szasz-Mirakjan operators in exponential weight spaces, in Linear Spaces and Approximation (Proc. Conf. Oberwolfach, 1977), Birkhäuser Verlag, Basel ISNM, 40 (1978), pp. 319-333. | MR 499919 | Zbl 0386.41014

[3] B. Firlej - L. Rempulska, Approximation of functions by some operators of the Szasz-Mirakjan type, Fasc. Math., 27 (1997), pp. 65-79. | MR 1601599 | Zbl 0898.41017

[4] M Leśniewicz - L. Rempulska, Approximation by some operators of the Szasz-Mirakjan type in exponential weight spaces, Glasnik Matematicki, 32 (52) (1997), pp. 57-69. | MR 1469620 | Zbl 0880.41017

[5] L. Rempulska - M. Skorupka, On approximation of functions by some operators of the Szasz-Mirakjan type, Fasc. Math., 26 (1996), pp. 125-137. | MR 1418970 | Zbl 0855.41018

[6] L. Rempulska - M. Skorupka, Approximation theorems for some operators of the Szasz-Mirakjan type in exponential weight spaces, Publicacije Elektroteh. Fak. (Beograd), Ser. Mat., 7 (1996), pp. 9-18. | MR 1396070 | Zbl 0946.41013

[7] L. Rempulska - M. Skorupka, The Vornovkaya theorem for some operators of the Szasz-Mirakjan type, Le Matematiche, 50 (2) (1995), pp. 251-261. | MR 1414633 | Zbl 0901.41019

[8] L. Rempulska - M. Skorupka, The Bernstein inequality for some operators of the Szasz-Mirakjan type, Note di Matematica, 14 (2) (1994), pp. 277-290. | MR 1457226 | Zbl 0889.41018